Bonnet Surfaces with Non-flat Normal Bundle in the Hyperbolic Four-space

Access this Article

Search this Article

Abstract

We study surfaces in the hyperbolic four-space admitting isometric deformations preserving the length of the mean curvature vector and especially focus on the case that surfaces are non-minimal and have nonflat normal bundle.

Journal

  • Far east journal of mathematical sciences

    Far east journal of mathematical sciences 30(2), 381-387, 2008-09

    Pushpa Publishing House

Codes

  • NII Article ID (NAID)
    120002950425
  • NII NACSIS-CAT ID (NCID)
    AA11410145
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0972-0871
  • Data Source
    IR 
Page Top